# SDR MALA976641

- Difficulty date: November 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N528XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2353
- System (JASC): 7320 · Fuel Controlling System
- Part: Hma
- Part number: 219333008
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: CR
- Nature of condition: Y
- Precautionary procedure: E

## Discrepancy

NR 3 ENGINE FAILED IN FLIGHT (CRUISE) 24,000 FEET APPROXIMATELY 15 MINUTES BEFORE LANDING IN XNA.  QRH FOLLOWED.  MAINTENANCE REPLACED HMA.  OPS AND FUNCTION CHECKED GOOD AT THIS TIME IAW 73-20-01.  RAN AC, ALL POWER SETTINGS FOR AN HOUR.
